Result of search for papers related to "mp_arc 04-136".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
04-136 Sergej A. Choroszavin ( sergius@pve.vsu.ru )
Linear Hamilton Systems without Regular Properties. Solving a Problem Stated by M.G. Krein. (59K, LaTeX 2.09) Apr 28, 04
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-27 Sergej A. Choroszavin ( sergius@pve.vsu.ru )
Among Quadratic Hamiltonians, Bogoliubov Transformations and Non-Regular States on CCRs *-Algebra. I. Pure and Invariant States. (In the Mood for the Manuceau Verbeure Theorems about Quasi-free States and Automorphisma of the CCR Algebra) (85K, LaTeX 2.09) Jan 20, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-76 Sergej A. Choro\v savin
Hamiltonsche Bahnen ohne Zerspaltungseigenschaft. Die Loesung einer Aufgabe von M. G. Krein (36K, LaTeX 2.09, uuencoded) Feb 17, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-221 Sergej A. Chorosavin ( sergius@pve.vsu.ru )
A Nonlinear Approximation of Operator Equation $V^{*}QV=Q$ : Nonspectral Decomposition of Nonnormal Operator and Theory of Stability (38K, LaTeX 2.09, uuencoded) May 11, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-352 Knill O.
Four papers in dynamics. (125K, four LaTeX files (to unbundle, sh the downloaded file)) Aug 6, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-411 A. Jorba
Numerical computation of the normal behaviour of invariant curves of $n$-dimensional maps (500K, PostScript, gzipped and uuencoded) Oct 19, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-105 Stephen G. Low
Canonically Relativistic Quantum Mechanics: Representations of the Unitary Semidirect Heisenberg Group, U(1,3) *s H(1,3) (89K, uuencoded, gzipped Postscript) Mar 4, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-410 Heinz Hanßmann
On Hamiltonian bifurcations of invariant tori with a Floquet multiplier -1 (871K, PostScript, gzipped and uuencoded) Dec 11, 04
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

07-95 Mario Bessa and Joao Lopes Dias
Generic dynamics of 4-dimensional C2 Hamiltonian systems (399K, .pdf) Apr 20, 07
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

09-182 Jacobo Aguirre, Alejandro Luque, Daniel Peralta-Salas
Motion of charged particles in magnetic fields created by symmetric configurations of wires (17558K, pdf) Oct 1, 09
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

92-92 Chierchia L., Gallavotti G.
Drift and diffusion in phase space (365K, Plain TeX) Jul 24, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

92-93 Chierchia L.
On the stability problem for nearly--integrable Hamiltonian systems (31K, Plain TeX) Jul 24, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-127 Komech A., Spohn H.
Soliton-Like Asymptotics for a Classical Particle Interacting with a Scalar Wave Field (33K, Latex) Apr 11, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-191 S. De Bi\`evre
CHAOS, QUANTIZATION AND THE CLASSICAL LIMIT ON THE TORUS (58K, Latex) May 14, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-234 Jaksic V., Pillet C.-A.
Ergodic Properties of Classical Dissipative Systems I (294K, postscript) May 29, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-144 Latushkin, Y., Montgomery-Smith S., Randolph, T.
Evolution semigroups and robust stability of evolution operators on Banach spaces (74K, LaTeX2e) Mar 24, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-501 Soffer, A., Weinstein, M.I.
Resonances, Radiation Damping and Instability in Hamiltonian Nonlinear Wave Equations (543K, LATeX 2e) Jul 12, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-297 Jorba A., Villanueva J.
The fine geometry of the Cantor families of invariant tori in Hamiltonian systems (94K, PostScript, gzipped and uuencoded) Jul 19, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-138 Philip J. Morrison
Hamiltonian description of Vlasov dynamics: action angle variables for the continuous spectrum (195K, PDF) Apr 6, 01
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

01-194 Andreas U. Schmidt
Infinite Infrared Regularization and a State Space for the Heisenberg Algebra (72K, AMS-TeX) May 28, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-141 Bambusi, D.
BIRKHOFF NORMAL FORM FOR SOME NONLINEAR PDEs (438K, Postscript) Mar 21, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-388 K. R. Ito and F. Hiroshima
Local exponents and infinitesimal generators of canonical transformations on Boson Fock spaces (78K, latex) Aug 27, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-59 A.N.Gorban
Basic Types of Coarse-Graining II (915K, PDF) Mar 9, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

06-203 John L. Challifour, Daniel A. Bowman
Canonical Quantization of Lattice Higgs-Maxwell-Chern-Simons Fields: Krein Selfadjointness (67K, LaTeX 2e) Jul 14, 06
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

12-139 Massimiliano Berti, Luca Biasco, Michela Procesi
KAM theory for the reversible derivative wave equation (1191K, pdf) Nov 15, 12
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

94-245 Robert S. Maier and Daniel L. Stein
Asymptotic Exit Location Distributions in the Stochastic Exit Problem (606K, Postscript [72 pages]) Jul 27, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-333 Gallavotti Giovanni
Topics on chaotic dynamics (138K, TeX) Oct 27, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-161 Marmi S., Moussa P., Yoccoz J.-C.
Continued fraction transformations, Brjuno functions and BMO spaces (121K, TeX) Mar 24, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page